Eating palpitations, feeling extremely fast heartbeat, completely unable to sleep, but also difficult to feel, panic.Already afraid to eat, how to do it.Three boxes of drugs
Su Huang Cough Capsules are mainly used for the treatment of irritating dry cough caused by respiratory tract infectious diseases or tumor diseases, etc. The symptoms of panic after taking this drug are considered to be caused by the side effects of the drug itself or by taking too large a dose of the drug.It is recommended to take it after meals.
According to your description of the situation, if you take Su Huang cough capsules appear palpitations heartbeat accelerated, can not sleep, also appear panic this situation is not recommended to continue to take, because this drug contains ephedra ephedra may appear panic symptoms appear, for this situation I suggest the best use of Chinese and Western medicine combined treatment is better some.
The effect is still good.If you feel palpitations and rapid heartbeat after taking this medication, you can't sleep and you feel uncomfortable and panicky, you need to actively further examine and treat this situation, you can stop the medication first.You must pay attention to good rest, do not strain, do not eat spicy and stimulating food.